# SDR QXEA201710020090

- Difficulty date: September 11, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 85307789101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON MACHINED DOUBLER AT LAVATORY SERVICE DOOR.   REMOVED AND REPLACED THE DOUBLER IAW SRM 51-42-05-02-01.
